Fibromyalgia and birth control pills

Discussion in 'Fibromyalgia Main Forum' started by cmccoury, Feb 21, 2007.

  1. cmccoury

    cmccoury New Member

    Hi everyone,
    I have a question that I am hoping someone might be familiar with. I have talked to several doctors about it, but they really have no answer at all. I have had Fibromyalgia for five years. For the last 3 I have been taking Birth Control pills. I have noticed, and have kept a recorded track of the pain that I seem to experience at different times of the month while taking the pills. Although I always have pain, it seems that the first week of a new pack of pills, my pain increases to worse than any other time of the month. It "tapers off", if you can even call it that, as the weeks go by. I have tracked this for over a year and a half month to month, and it is the same every time. Doctors say there is no reason why it should cause a worse flare up than any other time, and they say it is unrelated. I feel like no one is taking me seriously. I am just wondering if anyone else has noticed anything similar? I didn't have this issue with BC pills before being diagnosed...